# SDR YENA2023062200692

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FR16 LH DOOR STOP FITTING Ñ1 LOWER INBOARD HOLE CRACK DIRECTION 3 OCLOCK; REF AEROMAN W/O 2023-131/1 NR 2023-329230.  REMOVED AND REPLACED INTERCOSTAL FITTING # 1 OF FRAME 16 LH I.A.W A320 SRM 51-42-11 AND DWG D53114223.
